MODULES OF FINITE LENGTH


Yıldırım T. , Harman S.

MATHEMATICAL REPORTS, vol.22, no.2, pp.121-131, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 2020
  • Title of Journal : MATHEMATICAL REPORTS
  • Page Numbers: pp.121-131

Abstract

In this paper, we first present necessary and sufficient conditions for various modules to be of finite length. We then use our results to give an alternative proof of the well-known result that if R is a Noetherian local ring with maximal ideal 9)2 and M is a finitely generated R-module of dimension d, then H-m(d)(M) is finitely generated if and only if d = 0.